# SDR SWAA051450

- Difficulty date: May 18, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 28,653 hours, 23,943 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 6970843
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR LATCH ASSY OUT OF ADJUST.  ADJUSTED LATCH ASSY PER MM.
